Estimates for the Multiplicative Square Function of Solutions to Nondivergence Elliptic Equations
Jorge Rivera-Noriega
Abstract and Applied Analysis, 2007, vol. 2007, 1-13
Abstract:
We prove distributional inequalities that imply the comparability of the L p norms of the multiplicative square function of u and the nontangential maximal function of log u , where u is a positive solution of a nondivergence elliptic equation. We also give criteria for singularity and mutual absolute continuity with respect to harmonic measure of any Borel measure defined on a Lipschitz domain based on these distributional inequalities. This extends recent work of M. González and A. Nicolau where the term multiplicative square functions is introduced and where the case when u is a harmonic function is considered.
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/092354.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/092354.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:092354
DOI: 10.1155/2007/92354
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().